Associate Professor   Supervisor of Master's Candidates


Alma Mater:中科院研究生院

Degree:Doctoral Degree

Status:On the job


Discipline:Pure Mathematics Applied Mathematics


Education Background

2005.9 -- 2010.6

Chinese Academy of Sciences       Mathmatics       Doctoral Degree

2001.9 -- 2005.6

Jilin University       Mathematics       Bachelor's Degree

1998.9 -- 2001.6

The First High School of Qixia City

Social Affiliations

Research Focus



Work Experience

2014.12 -- Now

大连理工大学数学科学学院      副教授

2012.6 -- 2014.12

Dalian University of Technology      School of Mathematical Sciences      讲师      Lecturer, Associate Professor

2010.7 -- 2012.6

Peking University      School of Mathematical Sciences      讲师      Postdoc

Research Group

Seminar on Navier-Stokes equations and related

Personal Profile

25、Partial regularity to the Landau-Lifshitz equation with spin accumulation,preprint. (With X. Pu)

24、Zero-viscosity limit of the Navier-Stokes equations with the Navier friction boundary condition, arXiv:1805. 10063. (With T. Tao, Z. Zhang)

23、Remarks on Liouville type theorems for the 3D steady axially symmetric Navier-Stokes equations,arXiv:1805.02972.

22、Sufficient conditions on Liouville type theorems for the 3D steady Navier-Stokes equations, arXiv:1805.02227. (with G. Seregin)

21、Endpoint regularity criterion for weak solutions of the 3d incompressible liquid crystals system,  Math. Methods Appl. Sci., 2018, 41: 3672-3683. (With *Y. Men, G. Wu)

20、Partial regularity of the 3-D inhomogeneous Navier-Stokes equations (in Chinese). Sci Sin Math, 2018, 48: 227-244. (With T. Tao, *Z. Zhang)

19、$C^{\alpha}$ regularity of weak solutions of  non-homogenous ultraparabolic equations with drift terms, arXiv:1704.05323 (*With L. Zhang)

18、On the interior regularity criteria of the 3-D Navier-Stokes equations involving two velocity components,  Discrete Contin. Dyn. Syst. 38 (2018), no. 5, 2609-2627. (*With L. Zhang, Z. Zhang)

17、Boundary regularity criteria for the 6D steady Navier-Stokes and MHD equations. J. Differential Equations 264 (2018), no. 3, 2351-2376. (*With J. Liu)

16、The Landau–Lifshitz Equation of the Ferromagnetic Spin Chain and Oseen-Frank Flow. SIAM J. Math. Anal. 49 (2017), no. 6, 5134-5157. (*With X. Pu, M. Wang)

15、From the Q-tensor flow for the liquid crystal to the Harmonic map flow, Arch. Ration. Mech. Anal. 225 (2017), no. 2, 663–683. (*With M. Wang, Z. Zhang)1(1)

14、Non blow-up criterion for the 3-D Magneto-hydrodynamics equations in the limiting case, Acta Math. Sin. (Engl. Ser.) 33 (2017), no. 7, 969–980. *

13、Blow-up of critical norms for the 3-D Navier-Stokes equations, Sci. China Ser. A 60 (2017), no. 4, 637-650. (*With Z. Zhang)

12、Energy identity for approximate harmonic maps from surfaces to general targets. J. Funct. Anal. 272 (2017), no. 2, 776-803. (With D. Wei, *Z. Zhang)2(2)

11、On the uniqueness of weak solution for the 2-D Ericksen–Leslie system, Discrete and Continuous Dynamical System-B,  21 (2016), no. 3, 919-941. (With M. Wang, *Z. Zhang)7(6)

10、 On backward uniqueness for the heat operator in cones, J. Differential Equations, 258(2015), 224-241.  (With J. Wu)

9、 Global existence of weak solution for the 2-D Ericksen-Leslie system, Calculus of Variations and Partial Differential Equations, 51 (2014), 915-962.  (With M. Wang)15(12)

8、On the interior regularity criteria and the number of singular points to the Navier-Stokes equations, Journal d'Analyse Mathématique, 123 (2014), 139-170.  (With Z. Zhang)10(8)

7、On the interior regularity criteria for suitable weak solutions of the magnetohydrodynamics equations. SIAM J. Math. Anal. 45 (2013), no. 5, 2666-2677.  (With Z. Zhang)16(13)

6、Backward uniqueness of Kolmogorov operators. Methods Appl. Anal. 20 (2013), no. 1, 79-88. (*With L. Zhang)1

5、Regularity of weak solutions for the Navier-Stokes equations in the class $L^\infty({\rm BMO}^{-1})$. Commun. Contemp. Math. 14 (2012), no. 3, 1250020, 24 pp. (With Z. Zhang)4(1)

4、Limiting case for the regularity criterion to the 3-D magneto-hydrodynamics equations. J. Differential Equations 252 (2012), no. 10, 5751-5762. (With Z. Zhang)8(7)

3、The $C^\alpha$ regularity of weak solutions of ultraparabolic equations. Discrete Contin. Dyn. Syst. 29 (2011), no. 3, 1261-1275.  (*With L. Zhang)1

2、The $C^\alpha$ regularity of a class of non-homogeneous ultraparabolic equations. Sci. China Ser. A 52 (2009), no. 8, 1589-1606.  (*With L. Zhang)4(2)

1、The Holder continuity of a class of 3-dimension ultraparabolic equations. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009), no. 3, 527-538. (*With L. Zhang)